Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931261
Probabilistic Representation for Solutions to Nonlinear Fokker--Planck Equations
Barbu V, Röckner M (2018)
SIAM Journal on Mathematical Analysis 50(4): 4246-4260.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921248
Quasi-Linear (Stochastic) Partial Differential Equations with Time-Fractional Derivatives
Liu W, Röckner M, da Silva JL (2018)
SIAM Journal on Mathematical Analysis 50(3): 2588-2607.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913485
Trace-free Korn inequalities in Orlicz spaces
Breit D, Cianchi A, Diening L (2017)
SIAM Journal on Mathematical Analysis 49(4): 2496-2526.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933246
A Regularity Result for Quasilinear Stochastic Partial Differential Equations of Parabolic Type
Debussche A, de Moor S, Hofmanová M (2015)
SIAM Journal on Mathematical Analysis 47(2): 1590-1614.
PUB | PDF | DOI | Download (ext.) | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE
Berglund N, Gentz B (2014)
SIAM Journal on Mathematical Analysis 46(1): 310-352.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913504
Partial regularity for minimizers of quasi-convex functionals with general growth
Diening L, Lengeler D, Stroffolini B, Verde A (2012)
SIAM Journal on Mathematical Analysis 44(5): 3594-3616.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1590687
Stochastic Nonlinear Diffusion Equations with Singular Diffusivity
Barbu V, Da Prato G, Röckner M (2009)
SIAM Journal on Mathematical Analysis 41(3): 1106-1120.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633847
INDIVIDUAL BASED MODEL WITH COMPETITION IN SPATIAL ECOLOGY
Finkelshtein D, Kondratiev Y, Kutoviy O (2009)
SIAM JOURNAL ON MATHEMATICAL ANALYSIS 41(1): 297-317.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934349
Low Regularity Local Well-Posedness of the Derivative Nonlinear Schrödinger Equation with Periodic Initial Data
Grünrock A, Herr S (2008)
SIAM Journal on Mathematical Analysis 39(6): 1890-1920.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

issn=0036-1410

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung